# SDR XN0A1303

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,292 hours, 35,852 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER SYSTEM -A- LADDER LIGHT ON.  NO RUDDER INDICATION.  CYCLED RUDDER LOWER HYDRAULIC UNIT, PERFORMED OPS CK IAW B727 AMM 27-20-121, OPS CHECKED GOOD.
